Alert archive / California / High Wind Warnings in 2008
High Wind Warning 19, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Nov 5, 2008, 8:21 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2008, 8:21 PM PST (04:21 UTC)
- Expired
- Nov 6, 2008, 4:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 060421 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 821 PM PST WED NOV 5 2008 ...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHERN CALIFORNIA THROUGH THURSDAY MORNING... ...NEAR FREEZING TEMPERATURES EXPECTED LATE TONIGHT OVER SOME INTERIOR VALLEYS... .BUILDING HIGH PRESSURE TO THE NORTH WILL MAINTAIN THE GUSTY AND POSSIBLY DAMAGING NORTHERLY WINDS OVER PORTIONS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES. LIGHT WINDS AND A COLD AIRMASS OVER THE INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY...AS WELL AS THE CUYAMA AND ANTELOPE VALLEYS WILL CREATE NEAR FREEZING TEMPERATURES AND AREAS OF FROST OVERNIGHT. CAZ046-061200- /O.NEW.KLOX.HW.W.0019.081106T0421Z-081106T1200Z/ /O.EXT.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 821 PM PST WED NOV 5 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST THURSDAY... ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING FOR THE SANTA MONICA MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 10 AM PST THURSDAY. AREAS OF NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH WILL CONTINUE THROUGH LATE TONIGHT...AND THEN DIMINISH TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH. WINDS WILL WEAKEN THURSDAY MORNING. THE STRONGEST WINDS WILL LIKELY OCCURRING THROUGH AND BELOW PASSES AND CANYONS...AND THE WESTERN PORTION OF THE SANTA MONICA RANGE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ052-061200- /O.NEW.KLOX.HW.W.0019.081106T0421Z-081106T1200Z/ /O.EXT.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ SANTA BARBARA COUNTY MOUNTAINS- 821 PM PST WED NOV 5 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM PST THURSDAY... ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS WARNING IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 AM TO 10 AM PST THURSDAY. AREAS OF NORTH WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH WILL CONTINUE THROUGH LATE TONIGHT...THEN WINDS WILL DIMINISH TO 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH. WINDS WILL THEN WEAKEN THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TONIGHT THROUGH PASSES AND CANYONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ059-061200- /O.CON.KLOX.FR.Y.0004.081106T1000Z-081106T1500Z/ ANTELOPE VALLEY- 821 PM PST WED NOV 5 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A FROST ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY. TEMPERATURES WILL DROP TO JUST BELOW FREEZING LATER TONIGHT OVER MUCH OF THE VALLEY...ESPECIALLY OVER THE WESTERN PORTION. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH EARLY THURSDAY MORNING. AREAS OF FROST SHOULD FORM AS A RESULT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ037-038-061200- /O.CON.KLOX.FR.Y.0004.081106T1000Z-081106T1500Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 821 PM PST WED NOV 5 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A FROST ADVISORY FOR THE SAN LUIS OBISPO COUNTY INTERIOR AND CUYAMA VALLEYS. THIS ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM PST THURSDAY. TEMPERATURES WILL DROP TO JUST BELOW FREEZING LATER TONIGHT OVER MUCH OF THE AREA...THEN TEMPERATURES WILL REMAIN BELOW FREEZING INTO EARLY THURSDAY MORNING. AREAS OF FROST SHOULD FORM AS A RESULT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ053-054-061200- /O.CON.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 821 PM PST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY REMAINS FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH THURSDAY MORNING...THEN WEAKEN BELOW ADVISORY STRENGTH. STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-061200- /O.CON.KLOX.WI.Y.0222.000000T0000Z-081106T1800Z/ SANTA BARBARA COUNTY SOUTH COAST- 821 PM PST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY. NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE BELOW PASSES AND CANYONS. THESE WINDS SHOULD CONTINUE THROUGH THURSDAY MORNING...THEN WEAKEN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-088-547-061200- /O.CON.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- 821 PM PST WED NOV 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE SAN FERNANDO AND VENTURA COUNTY VALLEYS. THIS ADVISORY IS IN EFFECT UNTIL 10 AM PST THURSDAY. AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THURSDAY MORNING...THEN WEAKEN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
1 follow-up statement
000 WWUS76 KLOX 061150 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 350 AM PST THU NOV 6 2008 CAZ046-061800- /O.EXP.KLOX.HW.W.0019.000000T0000Z-081106T1200Z/ /O.EXT.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 350 AM PST THU NOV 6 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. WINDS HAVE FALLEN BELOW WIND WARNING CRITERIA EARLY THIS MORNING BUT ADVISORY LEVEL WINDS WILL CONTINUE UNTIL MID MORNING. AREAS OF NORTH WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH MID MORNING. THE STRONGEST WINDS WILL LIKELY OCCURRING THROUGH AND BELOW PASSES AND CANYONS...AND THE WESTERN PORTION OF THE SANTA MONICA RANGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-061800- /O.EXP.KLOX.HW.W.0019.000000T0000Z-081106T1200Z/ /O.EXT.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ SANTA BARBARA COUNTY MOUNTAINS- 350 AM PST THU NOV 6 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THIS MORNING. WINDS HAVE FALLEN BELOW WIND WARNING CRITERIA EARLY THIS MORNING BUT ADVISORY LEVEL WINDS WILL CONTINUE UNTIL MID MORNING. AREAS OF NORTH WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH MID MORNING. THE STRONGEST WINDS ARE EXPECTED TONIGHT THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-061500- /O.CON.KLOX.FR.Y.0004.000000T0000Z-081106T1500Z/ ANTELOPE VALLEY- 350 AM PST THU NOV 6 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. TEMPERATURES WILL DROP TO JUST BELOW FREEZING EARLY THIS MORNING OVER PORTIONS OF THE VALLEY...ESPECIALLY OVER THE WESTERN PORTION. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH EARLY THURSDAY MORNING. AREAS OF FROST SHOULD FORM AS A RESULT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ037-038-061500- /O.CON.KLOX.FR.Y.0004.000000T0000Z-081106T1500Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- 350 AM PST THU NOV 6 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. TEMPERATURES WILL DROP TO JUST BELOW FREEZING EARLY THIS MORNING. AREAS OF FROST SHOULD FORM AS A RESULT. A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES...WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. $$ CAZ053-054-061800- /O.CON.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 350 AM PST THU NOV 6 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. AREAS OF NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH MID MORNING...THEN WEAKEN BELOW ADVISORY STRENGTH. STRONGEST WINDS WILL OCCUR NEAR THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-061800- /O.CON.KLOX.WI.Y.0222.000000T0000Z-081106T1800Z/ SANTA BARBARA COUNTY SOUTH COAST- 350 AM PST THU NOV 6 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE BELOW PASSES AND CANYONS THROUGH MID MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ044-045-088-547-061800- /O.CON.KLOX.WI.Y.0221.000000T0000Z-081106T1800Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- 350 AM PST THU NOV 6 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH MID MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Nov 5, 2:00 PM PST, 6 hours 21 minutes earlier.
Area forecast discussion, Nov 5, 2:00 PM PST, 6 hours 21 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 200 PM PST WED NOV 5 2008 .SHORT TERM (TODAY-SATURDAY)... TEMPS UP EVERYWHERE AS CLEARING SKIES AND STRONG OFFSHORE TRENDS HAVE FIRMLY GRABBED HOLD OF THE REGION. THE GUSTY NORTHERLY WINDS THAT IMPACTED MUCH OF THE AREA LAST NIGHT HAVE WEAKENED SOME...BUT REMAIN RATHER SIGNIFICANT AND HAVE SHIFTED TO THE NORTHEAST. NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE THROUGH THU THANKS TO THE MODERATE OFFSHORE AND NORTHERLY GRADS. THESE WINDS SHOULD NOT BE AS STRONG NOR AS FAR FETCHING AS LAST NIGHT DUE TO THE DRIVING 100+KT JET...WHICH WAS OVER US LAST NIGHT...SHIFTING QUICKLY TO THE EAST TODAY. AS A RESULT...WIND ADVISORIES WILL REMAIN IN PLACE THROUGH THU MORNING OVER THE MTNS AND SBA SO COAST AND SANTA CLARITA VALLEY. TONIGHT SHOULD BE THE COLDEST NIGHT THIS WEEK...ESPECIALLY WHERE THE WINDS STAY LIGHT. WITH THE CLEARING SKIES AND A COLD AIRMASS IN PLACE...FROST ADVISORIES REMAIN IN PLAY FOR SOME OF THE INTERIOR VALLEYS AND DESERTS. THE WINDS ARE EXPECTED TO WEAKEN LATE THU MORNING AND SHIFT TO THE NORTHEAST. THESE WINDS MAY REMAIN NEAR ADVISORY STRENGTH HOWEVER AND WILL HAVE TO ACCESSED BY LATER SHIFTS. EITHER WAY...WITH THE NORTHEAST FLOW AND A 585DM RIDGE BUILDING IN FROM THE WEST...WE ARE IN STORE FOR A HEALTHY WARM UP THU AND FRI. MOST COAST AND VLY SPOTS SHOULD BE 10+ DEGREES ABOVE NORMAL...WITH SOLID 80S AND A FEW 90S POSSIBLE. FRI STILL LOOKS LIKE THE WARMEST DAY...BUT THE CENTRAL COAST MAY BE JUST AS WARM ON THU THANKS TO SOME NORTHEAST FLOW THAT MODELS ARE HINTING TO LAST MOST OF THE DAY. BUMPED TEMPS UP THERE...BUT IF NORTHEAST FLOW CONTINUES LATE INTO THE DAY...IT MAY GET EVEN WARMER THAN ADVERTISED. FIRE WEATHER CONCERNS WILL RESULT WITH THE WINDS AND THE WARMING/DRYING...BUT FIRE WEATHER WATCHES HAVE BEEN PUT ON HOLD DUE TO THE LACK OF CONFIDENCE IN SEEING STRONG ENOUGH WINDS AND DRY ENOUGH CONDITIONS. THE GFS AND ECMWF SHOW GOOD AGREEMENT WITH A 540DM LOW FORMING OFF THE WASHINGTON COAST ON FRI NIGHT...AND PRODUCING A WEAK FRONTAL SYSTEM. A RESULTING COLD FRONT WILL WORK ITS WAY DOWN THE CA COAST ON SAT AND SAT NIGHT. ANY RAIN SHOULD STAY NORTH OF SLO COUNTY...BUT WE WILL NONETHELESS SEE INCREASING CLOUDS AND A START TO A HEALTHY WEEKEND COOLING TREND. THE MARINE LAYER MAY EVEN SEE A BRIEF WINDOW TO REASSERT ITSELF...BUT MOSTLY OVER LA COUNTY. .LONG TERM (SUNDAY-WEDNESDAY)... A STRONG JET BEHIND THE PREVIOUSLY MENTION COLD FRONT LOOKS TO BRING ANOTHER ROUND OF GUSTY NORTHERLY WINDS ON SUN. THE COLDER AIRMASS AND ADDITIONAL CLOUDS WILL ALSO BRING EVEN MORE COOLING...AND TEMPS SHOULD FALL BACK DOWN TO JUST BELOW NORMAL ON SUN. THE GFS AND ECMWF ADVERTISE ANOTHER SYSTEM MOVING DOWN THE COAST MON AND MON NIGHT...THEN ANOTHER TUE AND TUE NIGHT. THIS SHOULD KEEP THE CLOUDS AND COOL TEMPS RIDING THROUGH TUE AND POSSIBLY WED. OF COURSE ANY OF THESE MIGHT ALSO BRING A POSSIBILITY OF RAIN TO THE AREA...BUT BASED ON THE SPREAD OF THE ENSEMBLES AND IT BEING THE END OF THE FORECAST WINDOW...WILL SIT ON THIS FOR NOW. && .AVIATION...05/1900Z. HIGH CONFIDENCE FOR VFR CONDS THROUGH TONIGHT. SOME LLWS WILL BE POSSIBLE NEAR KSBA WITH SUNDOWNER CONDITIONS...AND WITH INCREASING NORTHERLY WINDS TODAY...SOME MDT UDDF AND LLWS WILL ALSO BE POSSIBLE ACROSS THE LA/VTU/SBA COUNTY MTNS AS WELL THROUGH TONIGHT. KLAX...HIGH CONFIDENCE WITH CAVU CONDITIONS. KBUR...HIGH CONFIDENCE WITH CAVU CONDITIONS...WITH CHANCE OF LLWS AFTER 03Z THROUGH OVERNIGHT HOURS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KITTELL AVIATION...KAPLAN WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 5, 10:12 AM PST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1012 AM PST WED NOV 5 2008 CAZ034>041-044>046-051>054-059-087-088-547-548-061400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1012 AM PST WED NOV 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHERLY WINDS WITH GUSTS TO AROUND 50 MPH WILL CONTINUE TO AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES TODAY THROUGH TONIGHT. EXPECT NORTH WINDS TO AFFECT THE SANTA BARBARA COUNTY SOUTH COAST LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS WITH STRONGEST GUSTS NEAR 40 MPH. AREAS OF FROST WILL AFFECT THE WIND PROTECTED AREAS OF THE ANTELOPE VALLEY...AS WELL AS THE CUYAMA VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY NORTHERLY WINDS WITH GUSTS TO AROUND 50 MPH WILL CONTINUE TO AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES THROUGH THURSDAY MORNING. EXPECT NORTH WINDS TO CONTINUE ACROSS THE SANTA BARBARA COUNTY SOUTH COAST THROUGH EARLY THURSDAY MORNING AS WELL. AREAS OF FROST WILL AFFECT THE WIND PROTECTED AREAS OF THE ANTELOPE VALLEY...AS WELL AS THE CUYAMA VALLEY AND INTERIOR VALLEYS OF SAN LUIS OBISPO COUNTY THROUGH 7 AM THURSDAY MORNING .DRY AND BREEZY CONDITIONS WILL CREATE A HEIGHTENED FIRE WEATHER THREAT THURSDAY AND FRIDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 10:00 AM PST | Red Flag Warning | LOX | Los Angeles | 32 hr |
Nearby
High Wind Warnings in California, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.